# SDR CALA2014082001149

- Difficulty date: August 20, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 50,535 hours, 16,948 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 2670136
- Part serial: 0268
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BALANCING FUEL LT PUMPS TURNED ON FUEL DID NOT MOVE OUT OF LT TANK, DIVERT.  SUSPECT LT FUEL QTY READING INACCURATE, PLACED ON MEL.  VERIFIED FUEL QTY USING ALTERNATE METHODS LT STICK NR 8 READS 5.0.  REF LOG PAGE 7638228.  R & R NR 1 FUEL SOV IAW AMM 28-21- 51.  OPERATIONS CHECKED GOOD PLACARD REMOVED.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1614323 & SNN OFF 00268 VLV, CONTROL, OFF 29-2821-9-9002 0268 ON 29-2821-9-9002 0171.
